Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response-aflac kavinsky99

Posted by Lou Pilder on January 1, 2014, at 19:54:22

In reply to CNS Depression and Lithium, posted by kavinsky99 on January 1, 2014, at 18:01:51

> Hello.
>
> I make daily use of 50mg sertraline (Zoloft), 300mg lithium, 6mg bromazepam (benzo) and every now and then 5mg or 10mg of cyclobenzaprine, for back pain and insomnia.
> About 3 weeks ago I had what I'm guessing it was CNS depression from mixing bromazepam with another benzodiazepine, estazolam, and also cyclobenzaprine. Felt very ill for about 10 days, and am slowly getting better. Still very woozy, weak, fatigued and lightheaded. Blood pressure and heart rate seem to be normal now.
>
> Since then, I made use only of sertraline (Zoloft, at half my usual dosage (from 50mg to 25mg), to keep depression and anxiety in check. Anxiety hasn't been much of an issue, though, as I feel very sedated still.
> About 3 days ago I started taking lithium again, and felt very odd. Took 300mg and 2 hours later I started to feel very numb, both mentally and physically. Also, my breathing was slower, my extremities felt cold and stiff, and my vision got blurry. Never had such side effects from lithium before. Nonetheless, I'm still taking it. 150mg yesterday and took 75mg just now.
>
> Could this be a sign I'm still under the effects of my supposed CNS depression and lithium can affect it somehow?
>
> Any input would be greatly appreciated.

Kavinsky,
I have looked at the drugs that you took and know of the chemical structure and what could happen to a human being when all of those drugs are taken. What you describe as a possible CNS episode, could also be other syndromes associated with the taking of combinations of chemicals that are called "medicines" here.
It is extremely difficult for me to conceive that a psychiatrist/doctor prescribed you these drugs to take as you have posted. This is all because the drugs could cause death or life-ruining conditions and addiction. If you could post answers to the following, then I could have the opportunity to respond accordingly.
True or False:
A. A psychiatrist/doctor prescribed the drugs listed here to take as you have taken them
B. A psychiatrist/doctor prescribed the drugs listed over a period of time past and I have self-prescribed them at this time as I have stored leftover pills from months/years ago.
C. I have obtained the drugs without having a doctor/psychiatrist prescribing them to me.
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1057424
URL: http://www.dr-bob.org/babble/20131209/msgs/1057437.html